Open Access

L-Dunford-Pettis property in Banach spaces


In this paper, we introduce and study the concept of L-Dunford-Pettis sets and L-Dunford-Pettis property in Banach spaces. Next, we give a characterization of the L-Dunford-Pettis property with respect to some well-known geometric properties of Banach spaces. Finally, some complementability of operators on Banach spaces with the L-Dunford-Pettis property are also investigated.

Key words: Dunford-Pettis set, Dunford-Pettis relatively compact property, Dunford-Pettis completely continuous operator.

Full Text

Article Information

TitleL-Dunford-Pettis property in Banach spaces
SourceMethods Funct. Anal. Topology, Vol. 22 (2016), no. 4, 387-392
MathSciNet   MR3591087
zbMATH 06742118
Milestones  Received 01/03/2016; Revised 15/04/2016
CopyrightThe Author(s) 2016 (CC BY-SA)

Authors Information

A. Retbi
Universite Ibn Tofail, Faculte des Sciences, Departement de Mathematiques, B.P. 133, Kenitra, Morocco

B. El Wahbi
Universite Ibn Tofail, Faculte des Sciences, Departement de Mathematiques, B.P. 133, Kenitra, Morocco

Export article

Save to Mendeley

Citation Example

A. Retbi and B. El Wahbi, L-Dunford-Pettis property in Banach spaces, Methods Funct. Anal. Topology 22 (2016), no. 4, 387-392.


@article {MFAT916,
    AUTHOR = {Retbi, A. and El Wahbi, B.},
     TITLE = {L-Dunford-Pettis property in Banach spaces},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {22},
      YEAR = {2016},
    NUMBER = {4},
     PAGES = {387-392},
      ISSN = {1029-3531},
  MRNUMBER = {MR3591087},
 ZBLNUMBER = {06742118},
       URL = {},


  1. C. D. Aliprantis and O. Burkinshaw, Positive operators, Springer, Dordrecht, 2006.  MathSciNet CrossRef
  2. M. Bahreini Esfahani, Complemented subspaces of bounded linear operators, Ph.D. thesis, University of North Texas, 2003.  MathSciNet
  3. P. Cembranos, $C(K,\,E)$ contains a complemented copy of $c_0$, Proc. Amer. Math. Soc. 91 (1984), no. 4, 556-558.  MathSciNet CrossRef
  4. G. Emmanuele, A dual characterization of Banach spaces not containing $l^ 1$, Bull. Polish Acad. Sci. Math. 34 (1986), no. 3-4, 155-160.  MathSciNet
  5. G. Emmanuele, Banach spaces in which Dunford-Pettis sets are relatively compact, Arch. Math. 58 (1992), no. 5, 477-485.  MathSciNet CrossRef
  6. I. Ghenciu and P. Lewis, The Dunford-Pettis property, the Gelfand-Phillips property, and $L$-sets, Colloq. Math. 106 (2006), no. 2, 311-324.  MathSciNet CrossRef
  7. N. J. Kalton, Spaces of compact operators, Math. Ann. 208 (1974), 267-278.  MathSciNet
  8. R. E. Megginson, An introduction to Banach space theory, Graduate Texts in Mathematics, vol. 183, Springer-Verlag, New York, 1998.  MathSciNet CrossRef
  9. P. Meyer-Nieberg, Banach lattices, Universitext, Springer-Verlag, Berlin, 1991.  MathSciNet CrossRef
  10. C. P. Niculescu, Weak compactness in Banach lattices, J. Operator Theory 6 (1981), no. 2, 217-231.  MathSciNet
  11. Y. Wen and J. Chen, Characterizations of Banach spaces with relatively compact Dunford-Pettis sets, Adv. in Math. (China) 45 (2016), no. 1, 122-132. CrossRef

All Issues